Publication detail

Positive and oscilating solutions of differential equations with delay in critical case

DIBLÍK, J.

Original Title

Positive and oscilating solutions of differential equations with delay in critical case

English Title

Positive and oscilating solutions of differential equations with delay in critical case

Type

journal article - other

Language

en

Original Abstract

Positive and oscilating solutions of differential equations with delay in critical case is considered

English abstract

Positive and oscilating solutions of differential equations with delay in critical case is considered

Keywords

Positive solution, oscilating solution, differential equations with delay, critical case

RIV year

2004

Released

04.02.1998

ISBN

0377-0427

Periodical

Journal of Computational and Applied Mathematics

Year of study

1998

Number

88

State

NL

Pages from

185

Pages to

202

Pages count

18

Documents

BibTex


@article{BUT41745,
  author="Josef {Diblík}",
  title="Positive and oscilating solutions of differential equations with delay in critical case",
  annote="Positive and oscilating solutions of differential equations with delay in critical case is considered",
  chapter="41745",
  number="88",
  volume="1998",
  year="1998",
  month="february",
  pages="185",
  type="journal article - other"
}